# SDR 9504961153

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame Out
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: X, J, M
- Precautionary procedure: E

## Discrepancy

DURING TAXI OUT, THE NR 2 ENGINE EXPERIENCED A SURGE AND FLAMED OUT WITH THE EGT GOING TO MAX FOR THREE SECONDS.  TAIL WIND GUSTS TO 25 KTS WERE BEING EXPERIENCED.  THE ENGINE WAS INSPECTED AND BOROSCOPE WAS ACCOMPLISHED.  AN ENGINE CHANGE HAS BEEN SCHEDULED.
